Question

I accidentally took a sleeping pill instead of my thyroid pill?

And I MUST go to school today. Is there anything I can do to weaken the drousy affects?!

I'm so angry at myself!

Answers

Avoid caffeine and sugar. The crash that follows them is going to be 10 times worse, with a sleeping pill in your system. Drink lots of water, eat a big, hearty meal, but high energy foods. Avoid things like turkey, and heavy, startchy foods. Eat a big breakfast, try to avoid dairy though, milk can make you sleepy. For lunch try a big salad, with lots of veggies and protein, and again lots of water. Stay away from anything greasy, fried ect. Try munching on things like almonds or dried fruits throughout the day.

Carrying a mist bottle with cool water can help also.

Just be prepared to be tired for the day, and don't immediately crash when you get home, stay up til 9 or 10, so you can actually sleep all night. (This is my worst nightmare during finals week.)

Good luck!

#1

What type of seeping pill? I have listed the most commonly used sleeping pills, if what you take is in the first group it should wear off faster and/or it is fairly weak. The second group last longer and will probably be more difficult to deal with it.

The only possible things you can do would be to have caffeine and to some extent sugar and getting some exercise and moving as often as you can will help. Energy drinks are often helpful for people and the stimulation should help balance out the medication. But if you are having a very difficult time and you are hardly able to function you should consider not going. Some of those medications are extremely strong and you certainly don't want to be falling asleep during the day.

Halcion (triazolam)

ProSom (estazolam)

Rozerem (ramelteon)

Benadryl (diphenhydramine)

Unisom (doxylamine)

Vistaril, Atarax (hydroxyzine)

Ambien (zolpidem)

Sonata (zaleplon)

Desyrel (trazodone)

Seroquel (quetiapine)

Melatonin

Dalmane (flurazepam),

Restoril (temazepam),

Doral (quazepam),

Lunesta (eszopiclone)

Elavil (amitriptyline)

Remeron (mirtazapine)

#2

Any caffeine drinks and sugary foods.

#3

Make yourself throw up? Sry Ik that sounds awful but ik im in finals week and I would hate to have a pill mess up my grade! If you can't do that maybe try an enegry drink? but its kinda dangerous to drive while taking sleeping pills.

#4

You don't say where you live - but if it's the UK then today is a Bank Holiday and ALL schools are closed!

Woops .. just saw the small print that says this was originally asked in USA. Drink plenty of water.

#5